# SDR USAA2011112900037

- Difficulty date: November 26, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327164220100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, CORROSION ON SEAT TRACK AT FR 19 AND -Y953.  REPLACED SEAT TRACK AT FR 19 AND -Y953 IAW A330 SRM 53-00-15, 51-44-11 & 51-42-11.
